# SDR AU970499

- Difficulty date: April 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Bearing
- Part number: 21830
- Condition: Failed
- Location: Hydraulic Pump
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

(AUS) HYDRAULIC `B' SYSTEM ELECTRIC PUMP TRUNNION BEARINGS FAILED.DAMAGE CAUSED TO PUMP ROTATING GROUP, PUMP HOUSING AND ELECTRIC MOTOR.
